# SDR FDEA202501160085

- Difficulty date: January 16, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB18289
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING: AFTER NUMBER:6 SLAT INNER SKIN REMOVAL, INNER RIB FOUND CRACKED AT   STATION XOS 868.476 (REFER TO SPECIAL/NONROUTINE MAINTENANCE FORM: N00935). LEFT HAND WING NUMBER 6 SLAT CRACKED INNER RIB AT STATION XOS 868.476 REPAIRED AS   PER EA# 1-5750-T0381848 P1 TITLE: WINGS - FLIGHT SURFACES - LH WING - #6 SLAT ASSY - CRACK   RIBS - LOCAL FABRICATION - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIGINAL SUBMISSION DATE: 1/16/2025
